Multiple Fourier Sums on Sets of ˉψ -Differentiable Functions (Low Smoothness)

Authors

  • R. A. Lasuriya Абхаз. ун-т, Сухум

Abstract

We investigate the behavior of deviations of rectangular partial Fourier sums on sets of ˉψ-differentiable functions of many variables.

Published

25.07.2003

Issue

Section

Research articles

How to Cite

Lasuriya, R. A. “Multiple Fourier Sums on Sets of ˉψ -Differentiable Functions (Low Smoothness)”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 7, July 2003, pp. 911-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3966.